| Model Number |
1012452-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid-left anterior descending coronary artery that was heavily calcified, moderately tortuous and 95% stenosed.Resistance was noted during advancement of the 3.75x8mm nc trek to the lesion.During the first inflation to nominal pressure, the balloon ruptured because of the calcified lesion.The device was removed without issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.A non-abbott balloon was used to continue the procedure.Ultimately, a stent was deployed to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.